MolluscaBase taxon details

Addisoniidae Dall, 1882

22979  (urn:lsid:marinespecies.org:taxname:22979)

accepted
Family
marine
Dall, W. H. (1882). On certain limpets and chitons from the deep waters off the eastern coast of the United States. <em>Proceedings of the United States National Museum.</em> 4: 400-414., available online at https://www.biodiversitylibrary.org/page/15663560
page(s): 404 [details]   
MolluscaBase eds. (2021). MolluscaBase. Addisoniidae Dall, 1882. Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=22979 on 2022-09-26
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2005-05-18 07:40:01Z
changed
2009-02-02 11:06:43Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Dall, W. H. (1882). On certain limpets and chitons from the deep waters off the eastern coast of the United States. <em>Proceedings of the United States National Museum.</em> 4: 400-414., available online at https://www.biodiversitylibrary.org/page/15663560
page(s): 404 [details]   

basis of record Bouchet, P. & Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47 (1-2): 1-397. [20 July]., available online at https://www.biodiversitylibrary.org/page/25127200 [details]  Available for editors  PDF available [request] 

additional source Mc Lean J. H. (1985). The Archaeogastropod Family Addisoniidae Dall, 1882: life habit and review of species. <i>The Veliger 28 (1)</i>: 99-108 [details]   

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2022-09-27 00:19:01+02:00 · Contact: Data Management Team